Minimum distances in non-trivial string target spaces

Journal Article (Journal Article)

The idea of minimum distance, familiar from R ↔ 1 R duality when the string target space is a circle, is analyzed for less trivial geometries. The particular geometry studied is that of a blown-up quotient singularity within a Calabi-Yau space and mirror symmetry is used to perform the analysis. It is found that zero distances can appear but that in many cases this requires other distances within the same target space to be infinite. In other cases zero distances can occur without compensating infinite distances. © 1994.

Full Text

Duke Authors

Cited Authors

  • Aspinwall, PS

Published Date

  • December 5, 1994

Published In

Volume / Issue

  • 431 / 1-2

Start / End Page

  • 78 - 96

International Standard Serial Number (ISSN)

  • 0550-3213

Digital Object Identifier (DOI)

  • 10.1016/0550-3213(94)90098-1

Citation Source

  • Scopus